# SDR SIMA983353

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AE
- Make and model: Saab 340B
- Aircraft serial: 340B273
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, RIGHT NACELLE INBOARD PANEL AFT OF PGB AS FOUND CHAFED.  BLENDED CHAFED AREA AND PERFORMED A DYE PENETRANT INSPECTION WITH NO CRACKS FOUND.  FABRICATED AND INSTALLED DOUBLER .025 THICK.  AIRCRAFT RETURNED TO SERVICE.  (M)
